# SDR 96ZZZX1365

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N604CC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5301
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: LH10B
- Condition: Defective
- Location: Overhead Panel
- Stage of operation: IN
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

NUMEROUS PUSH BUTTON ANNUNCIATORS (PBA'S) WILL NOT LAMP TEST ON OVERHEAD PANEL.  CONFIRMED DISCREPANCY, FOUND TO BE A DEFECTIVE BRIGHT/DIM POWER SUPPLY.  REMOVED AND REPLACED DEFECTIVE UNIT.  UNIT HAS A BURNING ELECTRICAL SMELL TO IT THAT WAS NOTICEABLE IN THE COCKPIT.
